The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2014 | 2013 | 2011 | 2007 | 2005 | 2001
Number of items: 6.

2014

Archdeacon, Dan; Conder, Marston and Siran, Jozef (2014). Trinity symmetry and kaleidoscopic regular maps. Transactions of the American Mathematical Society (In press). file

2013

Gill, Nick (2013). Transitive projective planes and insoluble groups. Transactions of the American Mathematical Society (In press). file

2011

Rippon, Philip and Stallard, Gwyneth (2011). Slow escaping points of meromorphic functions. Transactions of the American Mathematical Society, 363(8) pp. 4171–4201.

2007

O'Neil, Toby (2007). The Hausdorff dimension of the visible sets of planar continua. Transactions of the American Mathematical Society, 359(11) pp. 5141–5170. file

2005

Breda d'Azevedo, Antonio; Nedela, Roman and Siran, Jozef (2005). Classification of regular maps of negative prime Euler characteristic. Transactions of the American Mathematical Society, 357(10) pp. 4175–4190. file

2001

Borwein, Jonathan M.; Bradey, David M.; Broadhurst, David J. and Lisonek, Petr (2001). Special values of multiple polylogarithms. Transactions of the American Mathematical Society, 353(3) pp. 907–941. file

This list was generated on Thu Apr 24 21:40:53 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk